# SDR CA070622003

- Difficulty date: June 19, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 412 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Condition: Worn
- Location: Clutch
- Part time: 563 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LOUD (BANG) HEARD DURING FLIGHT. CLUTCH SUSPECTED. REMOVED TO INSPECT. CLUTCH WAS TORN DOWN IN THE COMPONENT SHOP AND SHAFT WAS FOUND WORN BEYOND LIMITS.  SPRAG WAS MOST LIKELY DRAGGING ON THE SHAFT. CLUTCH AND SHAFT ASSY BEING SENT BACK FOR WARRANTY. (TC NR 20070622003)
